# SDR 97ZZZX2715

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MQ
- Make and model: Israel 1124
- Aircraft serial: 421
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 5435021
- Condition: Broken
- Location: Horz Stab Trim
- Component: Learsiegler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BROKEN STABILIZER JACK SCREW WAS FOUND DURING A 400-HOUR AIRFRAME INSPECTION.  ISRAEL AIRCRAFT IND RELEASED A MANDATORY SB RECENTLY TO INSPECT COMPONENTS WITHIN 50 HOURS OR AT THE NEXT INSPECTION.  SUBMITTER'S CONCERN IS THE METHOD THAT IS USED TO DETECT A DISCREPANCY IS NOT THOROUGH ENOUGH, AND SOME OPERATORS WILL NOT COMPLY UNLESS IT IS AN AD.  THIS COMPONENT SHOULD BE LIFE LIMITED AND INSPECTED USING NON-DESTRUCTIVE TESTING.
